# SDR DALA2021120907596

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 NEED TO FABRICATE INTERNAL SKIN PLATE LOCATED BTW FR69 TO FR70 AND BTW STR 30R TO STR 33R AT LOWER FUSELAGE. CORRECTIVE ACTION: FABRICATED PLATE PER A320 DELTA DRAWING #D53480193, ISSUE A, RELEASE DATE:01-OCT-10. (2045158)
